# SDR AALA971255

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1432A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11417
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Packing
- Part number: NAS1611015
- Condition: Failed
- Location: Lt Engine
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 0892 - DURING DESCENT INTO ORD, LOST HYDRAULIC SYSTEM 1.  ACCOMPLISHED ABNORMAL PROCEDURES FOR LOSS OF HYDRAULIC SYSTEM 1 AND AIRCRAFT LANDED ORD WITHOUT INCIDENT.  REPLACED PACKING ON LEFT ENGINE NR 1 HYDRAULIC PUMP PRESSURE FITTING AT PUMP.  SYSTEM LEAK AND GROUND CHECK NORMAL OPERATION.  (X)
